Panadol Paracetamol Pain Relief Tablets 500mg ActiFast Soluble – 24 Tablets

£4.99 Inc. VAT

PANADOL ACTIFAST SOLUBLE TABLETS

Panadol Actifast Soluble is effective in treating headaches, migraines, backache, rheumatic pains, muscle pains and the fever, aches, pains and sore throat of colds and flu.

This section contains an overview of Panadol products and does not include full label information. Always read the product label/leaflet and only use as directed. Contains paracetamol.

This site uses cookies to offer you a better browsing experience. By browsing this website, you agree to our use of cookies.